Research Repository

Novel stability criteria for T-S fuzzy systems

Zhao, X, Zhang, L, Shi, Peng and Karimi, HR (2014) Novel stability criteria for T-S fuzzy systems. IEEE Transactions on Fuzzy Systems, 22 (2). 313 - 323. ISSN 1063-6706

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: Lyapunov function; membership-dependent; stability; Takagi-Sugeno fuzzy system
Subjects: Current > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 20 Apr 2015 01:18
Last Modified: 18 Sep 2019 04:46
URI: http://vuir.vu.edu.au/id/eprint/26678
DOI: https://doi.org/10.1109/TFUZZ.2013.2254491
ePrint Statistics: View download statistics for this item
Citations in Scopus: 130 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar